Alert archive / Texas / Small Craft Advisories in 2016
Small Craft Advisory 57, NWS Brownsville, TX
NWS Brownsville, TX issued this small craft advisory at Dec 18, 2016, 4:01 PM CST. It took effect at Dec 18, 2016, 6:00 PM CST. It was in force for 27 hr.
The area
The counties it named.
The facts
- Issued
- Dec 18, 2016, 4:01 PM CST (22:01 UTC)
- In effect from
- Dec 18, 2016, 6:00 PM CST
- Expired
- Dec 19, 2016, 9:09 PM CST
- In force
- 27 hr
- Issued by
- NWS Brownsville, TX
The text
As transmitted.
425 WHUS74 KBRO 182201 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 401 PM CST SUN DEC 18 2016 ...GALE CONDITIONS ENDING BUT HAZARDOUS BOATING CONDITIONS CONTINUE ACROSS THE LOWER TEXAS WATERS... .STRONG POLAR HIGH PRESSURE WILL CONTINUE TO BUILD INTO TEXAS THROUGH MONDAY. THOUGH GALE FORCE WINDS WILL DIMINISH AND SEAS SUBSIDE...CONDITIONS WILL CONTINUE TO MAKE BOATING DIFFICULT FOR SMALL CRAFT THROUGH AT LEAST MONDAY. GMZ130-132-135-190100- /O.CAN.KBRO.GL.W.0007.000000T0000Z-161219T0000Z/ /O.NEW.KBRO.SI.Y.0053.161218T2201Z-161219T1800Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- 401 PM CST SUN DEC 18 2016 ...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT UNTIL NOON CST MONDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL CRAFT ADVISORY FOR WINDS, WHICH IS IN EFFECT UNTIL NOON CST MONDAY. THE GALE WARNING HAS BEEN CANCELLED. * WINDS...NORTH WINDS CONTINUING AT 20 TO 25 KNOTS WITH GUSTS TO 30 KNOTS THROUGH MIDDAY MONDAY BEFORE DIMINISHING MONDAY AFTERNOON AND EVENING. * WAVES...3 FOOT WAVES IN THE CENTER CHANNEL BETWEEN PORT ISABEL AND SOUTH PADRE ISLAND TONIGHT SUBSIDING TO 2 FEET MONDAY. ROUGH WATERS THROUGH THE PERIOD. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ150-155-170-175-190100- /O.CON.KBRO.GL.W.0007.000000T0000Z-161219T0000Z/ /O.NEW.KBRO.SC.Y.0057.161219T0000Z-161220T0000Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 401 PM CST SUN DEC 18 2016 ...GALE WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM CST MONDAY... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL CRAFT ADVISORY, WHICH IS IN EFFECT UNTIL 6 PM CST MONDAY. THE SMALL CRAFT ADVISORY WILL REPLACE THE GALE WARNING AFTER 6 PM THIS EVENING. * WINDS...NORTH WINDS FROM 25 TO 30 KNOTS WITH GUSTS UP TO 35 KNOTS WILL PERSIST THROUGH 6 PM. NORTH WINDS WILL CONTINUE AT 22 TO 28 KNOTS WITH GUSTS TO 33 KNOTS OVERNIGHT THEN SLOWLY DIMINISH TO 18 TO 22 KNOTS WITH GUSTS TO 25 KNOTS MONDAY AFTERNOON. * WAVES/SEAS...GULF SEAS WILL CONTINUE AT 8 TO 12 FEET WITH LOCALLY HIGHER WAVES UP TO 15 FEET THROUGH NOON MONDAY BEFORE SUBSIDING BUT REMAINING HAZARDOUS AT 6 TO 10 FEET OR HIGHER MONDAY AFTERNOON. THE ADVISORY MAY NEED TO BE EXTENDED LATER MONDAY FOR WAVES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE AND ALL SMALL CRAFT OPERATORS REMAIN IN PORT THROUGH MONDAY. && $$ 59/52
4 follow-up statements
681 WHUS74 KBRO 190009 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 609 PM CST SUN DEC 18 2016 ...HAZARDOUS BOATING CONDITIONS CONTINUE THROUGH MONDAY ACROSS THE LOWER TEXAS WATERS... .STRONG POLAR HIGH PRESSURE WILL CONTINUE TO BUILD INTO TEXAS THROUGH MONDAY. THOUGH GALE FORCE WINDS WILL DIMINISH AND SEAS SUBSIDE...ROUGH CONDITIONS WILL CONTINUE TO MAKE BOATING DIFFICULT FOR SMALL CRAFT THROUGH AT LEAST MONDAY. GMZ150-155-170-175-191200- /O.EXP.KBRO.GL.W.0007.000000T0000Z-161219T0000Z/ /O.CON.KBRO.SC.Y.0057.000000T0000Z-161220T0000Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 609 PM CST SUN DEC 18 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST MONDAY... * WINDS...NORTH WINDS WILL CONTINUE AT 22 TO 28 KNOTS WITH GUSTS TO 33 KNOTS OVERNIGHT THEN SLOWLY DIMINISH TO 18 TO 22 KNOTS WITH GUSTS TO 25 KNOTS MONDAY AFTERNOON. * WAVES/SEAS...GULF SEAS WILL CONTINUE AT 8 TO 12 FEET WITH LOCALLY HIGHER WAVES UP TO 15 FEET THROUGH NOON MONDAY BEFORE SUBSIDING BUT REMAINING HAZARDOUS AT 6 TO 10 FEET OR HIGHER MONDAY AFTERNOON. THE ADVISORY MAY NEED TO BE EXTENDED LATER MONDAY FOR WAVES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS AND REMAIN IN PORT THROUGH MONDAY. && $$ GMZ130-132-135-191200- /O.CON.KBRO.SI.Y.0053.000000T0000Z-161219T1800Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- 609 PM CST SUN DEC 18 2016 ...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL NOON CST MONDAY... * WINDS...NORTH WINDS CONTINUING AT 20 TO 25 KNOTS WITH GUSTS TO 30 KNOTS THROUGH MIDDAY MONDAY BEFORE DIMINISHING MONDAY AFTERNOON AND EVENING. * WAVES...3 FOOT WAVES IN THE CENTER CHANNEL BETWEEN PORT ISABEL AND SOUTH PADRE ISLAND TONIGHT SUBSIDING TO 2 FEET MONDAY. ROUGH WATERS THROUGH THE PERIOD. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS AND REMAIN IN PORT THROUGH MONDAY. && $$ 52/BSG
073 WHUS74 KBRO 191029 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 429 AM CST MON DEC 19 2016 ...HAZARDOUS MARINE CONDITIONS WILL CONTINUE THROUGH LATE THIS EVENING ACROSS MUCH OF THE LOWER TEXAS WATERS... .STRONG POLAR HIGH PRESSURE WILL CONTINUE TO BUILD INTO TEXAS TODAY. ADVERSE MARINE CONDITIONS WILL CONTINUE TO MAKE BOATING DIFFICULT FOR SMALL CRAFT THROUGH LATE THIS EVENING. GMZ150-155-170-175-191830- /O.EXT.KBRO.SC.Y.0057.000000T0000Z-161220T0600Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 429 AM CST MON DEC 19 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL MIDNIGHT CST TONIGHT... * WINDS...NORTH WINDS WILL CONTINUE AT 22 TO 28 KNOTS WITH GUSTS TO 33 KNOTS OVERNIGHT THEN SLOWLY DIMINISH TO 18 TO 22 KNOTS WITH GUSTS TO 25 KNOTS THIS AFTERNOON. * WAVES/SEAS...GULF SEAS WILL CONTINUE AT 8 TO 12 FEET WITH LOCALLY HIGHER WAVES UP TO 15 FEET THROUGH NOON TODAY BEFORE SUBSIDING BUT REMAINING HAZARDOUS AT 6 TO 10 FEET OR HIGHER THROUGH LATE THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS AND REMAIN IN PORT THROUGH MONDAY. && $$ GMZ130-132-135-191800- /O.CON.KBRO.SI.Y.0053.000000T0000Z-161219T1800Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- 429 AM CST MON DEC 19 2016 ...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL NOON CST TODAY... * WINDS...NORTH WINDS WILL CONTINUE AT 20 TO 25 KNOTS WITH GUSTS TO 30 KNOTS THROUGH MIDDAY BEFORE DIMINISHING THIS AFTERNOON AND EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS AND REMAIN IN PORT THROUGH MONDAY. && $$
081 WHUS74 KBRO 200020 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 620 PM CST MON DEC 19 2016 ...HAZARDOUS MARINE CONDITIONS CONTINUE THROUGH LATE THIS EVENING ACROSS MUCH OF THE LOWER TEXAS COASTAL WATERS... .STRONG POLAR HIGH PRESSURE HAS CONTINUED TO BUILD INTO TEXAS TODAY. ADVERSE MARINE CONDITIONS WILL CONTINUE TO MAKE BOATING DIFFICULT FOR SMALL CRAFT THROUGH LATE THIS EVENING. GMZ150-155-170-175-200600- /O.CON.KBRO.SC.Y.0057.000000T0000Z-161220T0600Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 620 PM CST MON DEC 19 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... * WINDS...NORTH WINDS 15-20 KNOTS. * WAVES/SEAS...COMBINED SEAS OF 6 TO 8 FEET...INCLUDING AN EASTERLY SWELL OF 4 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS AND REMAIN IN PORT THROUGH MONDAY. && $$ 53
659 WHUS74 KBRO 200309 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 909 PM CST MON DEC 19 2016 ...MARINE CONDITIONS IMPROVING OVER THE LOWER TEXAS COASTAL WATERS... .LATEST BUOY OBSERVATIONS INDICATE THAT NORTHERLY WINDS HAVE FALLEN TO AROUND 15 KNOTS AND SEAS HAVE SUBSIDED TO ABOUT 6 FEET. THEREFORE THE SMALL CRAFT ADVISORY IS CANCELLED. GMZ150-155-170-175-200415- /O.CAN.KBRO.SC.Y.0057.000000T0000Z-161220T0600Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 909 PM CST MON DEC 19 2016 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS CANCELLED THE SMALL CRAFT ADVISORY. MARINERS IN THE GULF WATERS FROM 20 TO 60 NAUTICAL MILES OUT SHOULD CONTINUE TO EXERCISE CAUTION. $$ 53
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Brownsville, TX wrote its last area forecast discussion before this small craft advisory went out at Dec 18, 2:54 PM CST, 1 hour 7 minutes earlier.
Area forecast discussion, Dec 18, 2:54 PM CST, 1 hour 7 minutes before
Area Forecast Discussion
National Weather Service BROWNSVILLE TX
254 PM CST Sun Dec 18 2016
.SHORT TERM (Now through Monday Night): Have issued a freeze warning
for the Northern and Western Counties (Not the RGV) and maintained
the wind chill advisory for all of Deep South Texas. The center of
the Arctic ridge currently over the Central plains to expand across
NC TX to the Tennessee Valley. Cold air advection and very dry air
continues to filter into the region despite some clearing over the
far NW CWA. This clearing will likely increase the the chance of
freezing temperatures overnight. Farther south the cold air
advection and rising ceilings should allow for temperatures to dip a
few more degrees with some urban areas outside of the populated
areas seeing temperatures approach freezing a few hours either side
of sunrise Monday. The cold air has deepening significantly and now
with no coastal trough developing do not see any chance of rain or
drizzle over the Lower Rio Grande Valley or the coastal zones
tonight or Monday. Weak upper low off over California is progged to
move southwest and as mentioned the center of the arctic ridge
remains farther north and east of the region keeping pressures over
the Western and SW Gulf higher. Warmer Southwest flow between 800-
700mb though will keep clouds across most of the region tonight with
some possible lowering of the cloud deck Monday.
Temperatures do not recover much Monday with northerly winds
persisting and cloud cover thickening as the 850mb winds do turn SE
and SW flow deepens with the broad cyclonic trough over the Conus.
Expect temperatures only to recover into the low to mid 40s at best.
Monday night guidance continue to indicate CAA advection with NW
flow around 10 knots. This should allow for another cold night but
with clouds in place will keep all areas above freezing at
this time. Another wind chill advisory maybe need however.
.LONG TERM (Tuesday through Sunday):
Cold morning weather with temperatures in the 30s will open Tuesday
at dawn, under clearing skies. The recovery will begin in earnest,
though, as temperatures will rise into the 50s by afternoon. Winds
will remain light with high pressure over the area. Tuesday night
low temperatures will recover (from Monday night lows in the 30s)
into the 40s as the air mass modifies, with high temps Wednesday in
the upper 60s. Wednesday night low temperatures will be in the 50s.
Another cold front will move through late Wednesday night, arriving
at Brownsville Thursday morning around daybreak with moderate to
breezy north winds. The air mass will not be of arctic origin, but
more of a modified maritime polar air mass from the Pacific. Light
rain may develop along the coast Thurs as the front pushes through,
and then along the southern sections of the CWA as cold air upstream
continues to surge south along the river. Temperatures will still be
able to warm slightly Thursday, getting into the lower to mid 60s at
best. Low temperatures Thursday night will be in the 40s.
High pressure will shift rapidly east under zonal flow aloft, with
surface winds becoming southeast on Friday with another day of high
temperatures in the 60s. After a night with low temps in the 50s,
Saturday will follow up with high temperatures moving up in the 70s.
Another cold front will arrive late Sunday evening after a short
wave trough dives south into the southern High Plains and moves
across the Texas Panhandle.
&&
.MARINE:
Now through Monday night: Believe the winds have peaked with
Buoy020 finally showing wind gusts below gale force and seas
dipping below 12 feet. Will continue the Gale warning across the
Offshore waters until the allotted time of 6 pm with still strong
winds being reported at the drilling platforms across the Western
Gulf while downgrading conditions to Small Craft Advisories for
the Laguna. There remains a decent northerly gradient across the
Western Gulf with the center of the Polar Ridge over the Central
Plains not until the ridge settles over North TX this evening
winds should winds abate even more. The center of ridge remains
north of the Texas Gulf coast through Monday with the gradient
remaining strong enough to keep winds and seas in the SCA range.
Tuesday through Saturday: Moderate north winds and continuing
elevated wave heights likely will spell exercise caution conditions
on the Gulf Tuesday, though conditions will continue to improve
slowly through Wednesday. A weak southeast return flow may develop
late Wednesday before the next front arrives Thursday morning.
Strong north winds will develop and will warrant a small craft
advisory. North winds will diminish Thursday night with seas
dropping off Friday morning. Moderate south southeast winds will
then set up on Friday, continuing into Saturday.
&&
.PRELIMINARY POINT TEMPS/POPS...
BAYVIEW/PORT ISABEL 37 43 39 55 / 10 10 10 10
BROWNSVILLE 37 43 37 55 / 10 10 10 10
HARLINGEN 35 41 36 55 / 10 0 0 10
MCALLEN 37 44 37 56 / 0 0 0 10
RIO GRANDE CITY 35 44 37 57 / 0 0 0 10
SOUTH PADRE ISLAND 43 46 44 56 / 10 10 10 10
&&
.BRO WATCHES/WARNINGS/ADVISORIES...
TX...Freeze Warning from 3 AM to 9 AM CST Monday for TXZ248>251.
Wind Chill Advisory from midnight tonight to 10 AM CST Monday
for TXZ248>257.
GM...Gale Warning until 6 PM CST this evening for GMZ130-132-135-150-
155-170-175.
&&
This product is also available on the web at:
HTTP://WEATHER.GOV/RGV
59/54/56Hazardous weather outlook, Dec 18, 7:20 AM CST, 8 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE BROWNSVILLE TX 720 AM CST SUN DEC 18 2016 TXZ248>257-182200- ZAPATA-JIM HOGG-BROOKS-KENEDY-STARR-HIDALGO-INLAND WILLACY-INLAND CAMERON-COASTAL WILLACY-COASTAL CAMERON- 720 AM CST SUN DEC 18 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF DEEP SOUTH TEXAS. .DAY ONE...TODAY AND TONIGHT A WIND ADVISORY IS IN EFFECT FOR CAMERON...WILLACY...KENEDY... HIDALGO AND STARR COUNTIES FOR MUCH OF TODAY DUE TO STRONG NORTH WINDS FROM 25 TO 35 MPH WITH BRIEF GUSTS FROM 35 TO 45 MPH MOVING IN BEHIND A COLD FRONTAL PASSAGE EARLY THIS MORNING. THE COMBINATION OF GUSTY NORTH WINDS AND AIR TEMPERATURES FALLING INTO THE 30S WILL DROP WIND CHILL VALUES DOWN INTO THE 20S TONIGHT. NORTH WIND AND SURGING WAVES COULD CAUSE SOME MINOR FLOODING OF NORTH FACING SHORELINES OF LAGUNA VISTA...PORT ISABEL...AND THE SOUTH SIDE OF BAHIA GRANDE BY DAYBREAK TODAY. THERE IS A HIGH RISK OF RIP CURRENTS TODAY AND TONIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THE COMBINATION OF GUSTY NORTH WINDS AND AIR TEMPERATURES FALLING INTO THE 30S WILL DROP WIND CHILL VALUES DOWN INTO THE 20S THROUGH LATE MORNING MONDAY AND ALSO FOR A FEW HOURS LATE MONDAY NIGHT AND TUESDAY MORNING. AN ELEVATED RISK OF RIP CURRENTS WILL BE POSSIBLE THROUGH TUESDAY AND AGAIN ON THURSDAY AND THURSDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. GMZ130-132-135-150-155-170-175-182200- LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX-LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM-WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 720 AM CST SUN DEC 18 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE GULF OF MEXICO AND THE LAGUNA MADRE. .DAY ONE...TODAY AND TONIGHT GALE WARNINGS REMAIN IN EFFECT FOR THE LOWER TEXAS BAY AND GULF WATERS TODAY DUE TO STRONG NORTH WINDS BUILDING IN BEHIND A COLD FRONT THAT MOVED THROUGH THE AREA EARLY THIS MORNING. SMALL CRAFT ADVISORY CONDITIONS WILL BE LIKELY ACROSS THE LOWER TEXAS BAY AND GULF WATERS LATER TONIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY SMALL CRAFT ADVISORY CONDITIONS WILL BE POSSIBLE FOR THE LOWER TEXAS COASTAL WATERS ON MONDAY THROUGH TUESDAY AND AGAIN ON THURSDAY AND THURSDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
The office that day
Everything else NWS Brownsville, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 18, 2:12 PM CST | Freeze Warning | BRO | Brooks, Jim Hogg, Kenedy, Zapata | 19 hr |
| Dec 18, 4:01 PM CST | Small Craft Advisory for Winds | BRO | 20 hr |
Nearby
Small Craft Advisories in Texas, 2016Every small craft advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.